MAUDE Adverse Event Report: SEASPINE ORTHOPEDICS CORPORATION MARINER PEDICLE SCREW SYSTEM; SET SCREW

SEASPINE ORTHOPEDICS CORPORATION MARINER PEDICLE SCREW SYSTEM; SET SCREW
Model Number 41-1010
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of provided x-ray confirms several set screws have loosened.No surgical intervention is planned at this time.Review of labeling: possible adverse events: loosening of spinal fixation implants may occur due to, latent infection, and/or premature loading, possibly resulting in bone erosion, migration or pain.
 
Event or Problem Description
A patient underwent spinal surgery utilizing seaspine's mariner pedicle screw system on (b)(6) 2021.Seaspine was made aware on (b)(6) 2022 that set screws had loosened from the construct in the postoperative period.

Brand Name
MARINER PEDICLE SCREW SYSTEM
Common Device Name
SET SCREW
Manufacturer (Section D)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer (Section G)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer Contact
amanda fonseca
5770 armada dr.
carlsbad, CA 92008
MDR Report Key14342789
Report Number3012120772-2022-00019
Device Sequence Number5373438
Product Code NKB
UDI-Device Identifier10889981155100
UDI-Public10889981155100
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K212692
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number41-1010
Device Catalogue Number41-1010
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2022
Initial Report FDA Received Date05/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale